EXACTECH, INC. LOGIC TIBIA IMPLANT PSC INSERT, SZ 4, 15MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-44-4015 |
| Medical Device Problem Codes |
Naturally Worn (2988); Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
07/18/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that approximately 130 months after a left total knee replacement procedure, the patient has experienced prosthesis wear.Patient left the operating room in stable condition.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: concomitant devices: 2786445 02-010-01-0240 - logic femoral ps cem left sz 4, 2416260 204-04-44 - trapezoid tibial tray sz 4f/4t, 2708848 204-32-01 - fluted stem extension 11l x 12 mm, 2410290 204-44-05 - tibial augment block 1/3-sz 4 5mm, 2303544 204-70-00 - tibial stem ext.Screw, 2809149 201-78-15 - holding pin mini sharp point 4 pk, 2801655 201-78-81 - 3"" trocar, mod.Hex 2pk, 2801666 201-78-81 - 3"" trocar, mod.Hex 2pk, 32088 203-96-40 - (11-3973) stryker sys 6 90x25x1.27, 35156 203-96-42 - 11-4132 stryker sys 6 90x13/21x1.19, 32089 203-96-43 - 11-4137 sryker sys 6 90x13x1.19.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: h6: type of investigation.The following sections were corrected: h6: medical device problem code.The reason for the reported event cannot be confirmed from the information provided but may have been due to prosthesis wear or due to inclusion of the polyethylene component in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, and relevant clinical information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.